Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A curvilinear extension of Iversen-Tsuji's theorem for simply connected domain

Author: Un Haing Choi
Journal: Proc. Amer. Math. Soc. 64 (1977), 47-51
MSC: Primary 30A72
MathSciNet review: 0447576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let D be a simply connected domain with at least two boundary points in the complex plane, and t a boundary point of D. For a meromorphic function $ f(z)$ in D, $ \lim \sup \vert f(z)\vert{\text{as}}\;z \to t$ is given in terms of accessible boundary points and prime ends. This gives a curvilinear extension of Iversen-Tsuji's Theorem for a simply connected domain.

References [Enhancements On Off] (What's this?)

  • [1] K. Noshiro, Cluster sets, Springer-Verlag, Berlin, 1960. MR 24 #A3295. MR 0133464 (24:A3295)
  • [2] E. F. Collingwood and A. J. Lohwater, The theory of cluster sets, Cambridge Univ. Press, New York, 1966. MR 38 #325. MR 0231999 (38:325)
  • [3] F. Bagemihl, Curvilinear cluster sets of arbitrary functions, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 379-382. MR 16, 1095. MR 0069888 (16:1095d)
  • [4] K. Matsumoto, On some boundary problems in the theory of conformal mappings of Jordan domains, Nagoya Math. J. 24 (1964), 129-141. MR 34 #324. MR 0200430 (34:324)
  • [5] F. Bagemihl, A curvilinear extension of the maximum modulus principle, Proc. Nat. Acad. Sci. U.S.A. 63 (1969), 36-37. MR 41 #7100. MR 0262494 (41:7100)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72

Additional Information

Keywords: Capacity, conformal null set, prime end, accessible boundary point, Perron process, Poisson integral, ambiguous point, $ \tfrac{1}{2}$-dimensional Hausdorff measure
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society